# SDR UHLA201511100785

- Difficulty date: November 10, 2015
- Submitted: November 13, 2015
- Operation: Air carrier
- Aircraft: N860RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000084
- Aircraft time: 24,387 hours, 15,659 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD AND AFT SERVICE DOORS HAVE CRACKED EMERGENCY EXIT COVER.  R & R FWD AND AFT SERVICE DOORS, R1 AND R2, CRACKED EMERGENCY EXIT COVER IAW AMM 33-50-17.
